# SDR DHLA200700092

- Difficulty date: December 24, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46125
- Aircraft time: 84,438 hours, 31,025 cycles
- Engine: Cfmint CFM565C3G
- Engine time: 10,054 hours, 5,525 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB72160AC
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AFTER LDG NR 2 ENG FLAMED OUT WHILE TAXIING IN.  REMOVED AND REPLACED NR 2 ENG DRIVEN FUEL BOOST PUMP IAW MM 37-10-1.  OPS AND LEAK CHECK GOOD.
